Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2010, 5:57 PM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 5:57 PM CDT (22:57 UTC)
- Expired
- Jul 20, 2010, 6:53 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Portage County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 91 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:17 PM CDT | TSTM WND DMG | 4 N Amherst, WI | 1 FOOT DIAMETER TREE DOWN. 3/4 INCH HAIL FELL FOR 10 MINS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KGRB 202257
SVRGRB
WIC097-135-210000-
/O.NEW.KGRB.SV.W.0049.100720T2257Z-100721T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 700 PM CDT
* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 9 MILES NORTHEAST OF STEVENS POINT...AND
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUPACA...AMHERST...CUSTER...ROSHOLT...NELSONVILLE...PERU...AMHERST
JUNCTION AND NORTHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.
&&
LAT...LON 4455 8961 4468 8946 4468 8941 4448 8873
4424 8898 4425 8902
TIME...MOT...LOC 2257Z 298DEG 21KT 4458 8937
WIND...HAIL <50MPH 1.50IN
$$
TE3 follow-up statements
397 WWUS53 KGRB 202311 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 611 PM CDT TUE JUL 20 2010 WIC097-135-210000- /O.CON.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/ PORTAGE WI-WAUPACA WI- 611 PM CDT TUE JUL 20 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA AND EAST CENTRAL PORTAGE COUNTIES UNTIL 700 PM CDT... AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF AMHERST...OR 14 MILES EAST OF STEVENS POINT...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... WAUPACA...IOLA...SCANDINAVIA...OGDENSBURG...SYMCO...MANAWA...LIND CENTER AND WHITE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING BE ISSUED. && LAT...LON 4424 8899 4453 8944 4465 8932 4448 8873 TIME...MOT...LOC 2311Z 297DEG 31KT 4452 8922 WIND...HAIL 60MPH 1.50IN $$ MPC
081
WWUS53 KGRB 202330
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT TUE JUL 20 2010
WIC097-202339-
/O.CAN.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
PORTAGE WI-
630 PM CDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PORTAGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4442 8922 4451 8921 4459 8911 4448 8873
4438 8883 4426 8897
TIME...MOT...LOC 2329Z 297DEG 31KT 4445 8903
$$
WIC135-210000-
/O.CON.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
WAUPACA WI-
630 PM CDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA COUNTY
UNTIL 700 PM CDT...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF WAUPACA...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUPACA...SYMCO...MANAWA...WHITE LAKE...ROYALTON AND WEYAUWEGA.
LAT...LON 4442 8922 4451 8921 4459 8911 4448 8873
4438 8883 4426 8897
TIME...MOT...LOC 2329Z 297DEG 31KT 4445 8903
WIND...HAIL 60MPH 1.00IN
$$
MPC527
WWUS53 KGRB 202353
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT TUE JUL 20 2010
WIC135-210002-
/O.CAN.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
WAUPACA WI-
653 PM CDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEAST WAUPACA COUNTY UNTIL 730 PM.
LAT...LON 4442 8922 4451 8921 4459 8911 4448 8873
4438 8883 4426 8897
TIME...MOT...LOC 2352Z 297DEG 31KT 4436 8878
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:47 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 20, 2:47 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CDT TUE JUL 20 2010 .SHORT TERM...TUESDAY AFTERNOON THROUGH WEDNESDAY. THE PATTERN OF WESTERLY FLOW ALOFT WITH IMBEDDED SHORTWAVES CONTINUES FOR THIS AFTERNOON INTO TONIGHT. CURRENT UPPER AIR ANALYSIS INDICATES SHRTWVS IMPACTING THE FORECAST AREA. THE FIRST WAS ENTERING WI FM MN. INITIAL STORMS IN THAT AREA BEING HELD BACK BY CLDS EARLIER IN THE DAY...BUT SOME ORGANIZATION AND STRENGTHENING HAS OCCURRED RECENTLY. CURRENT MESOANALYSIS INDICATES AN AREA OF LOW LEVEL LAPSE RATES NEARING DRY ADIABATIC SO THERE WILL BE A WIND THREAT WITH ANY STORMS COMING IN FM THE W. ADDITIONAL STORMS WERE DEVELOPING SWD FROM UPPER MICHIGAN. LOW-LEVEL LAPSE RATES WERE NOT AS IMPRESSIVE OVER THE FAR NE. THE 12Z RAOB AT GRB HAD A FZG LEVEL AROUND 13000 FEET...BUT THAT SHOULD BE LOWERING AS MID-LVL JET MVS IN FM THE W. WITH SBCAPE VALUES AT AROUND 1000 J/KG AND MODERATE SHEAR WITH THE ASSOCIATED SHORTWAVE...SVR HAIL WL ALSO BE A THREAT WITH ANY OF THE STORMS. EXPECT EVENING STORMS TO END OR AT LEAST DIMINISH. THEN NEXT SHRTWV WL ARRIVE LATE TNGT. THAT MAY BRING ADDITIONAL STORMS INTO THE NW PART OF THE AREA LATE...SO KEPT CHC GOING THAT AREA. LOOKS LIKE FORCING FM THAT FEATURE WL BE CONFINED TO THE N...SO KEPT C/E-C WI DRY. ONCE THE FINAL SHORTWAVE MAKES ITS WAY ACROSS THE NORTHERN PART OF THE CWA ON WEDNESDAY MORNING...THE REST OF THE DAY SHOULD REMAIN DRY. PARTLY CLOUDY SKIES SHOULD PREVAIL. WENT A LITTLE BIT LOWER ON MAX TEMPS TOMORROW DUE TO THE FINAL SHORTWAVE NOT CLEARING UNTIL THE LATE MORNING HOURS. ALSO LOWERED DEW POINTS DUE TO MIXING OUT BEHIND THE WAVE. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. LOW AMPLITUDE UPPER LEVEL FLOW WITH PLENTY OF FAST MOVING SHORT WAVES WILL CONTINUE ACCORDING TO THE LATEST MODEL RUNS. TIMING OF SHORT WAVES REMAINS THE MAIN CONCERN. THERE SEEMS TO BE DECENT AGREEMENT EARLY IN THE PERIOD AS A WEAK UPPER RIDGE AND SURFACE HIGH PRESSURE MOVE ACROSS THE REGION. HAVE A DRY FORECAST GOING FOR WEDNESDAY NIGHT...BUT HAVE POPS RETURNING FOR THURSDAY WITH A FRONTAL BOUNDARY PUSHING NORTH AS SURFACE LOW PRESSURE AND AN UPPER LEVEL SHORT WAVE APPROACH WISCONSIN. EXPECT ACTIVITY WITH THE FRONT STARTING ON THURSDAY. HAVE GONE WITH LIKELY POPS FOR THURSDAY NIGHT AS LOW PRESSURE MOVES TO NORTHERN MINNESOTA AND THE FORECAST AREA GETS INTO THE WARM SECTOR OF THE SYSTEM. WENT WITH CHANCE POPS FRIDAY AND FRIDAY NIGHT AS A COLD FRONT GETS DRAGGED THROUGH WISCONSIN AND THEN AN UPPER LEVEL TROUGH MOVES INTO THE STATE. KEPT A SLIGHT CHANCE IN THE GRIDS ON SATURDAY. HAD CONSIDERED CHANCE POPS BECAUSE THE SHORT WAVE AXIS IS NOT EXPECTED TO BE THROUGH THE AREA BY 12Z SATURDAY...BUT SLIGHT CHANCE FITS BETTER WITH SURROUNDING GRIDS. HAVE DRY WEATHER FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK WITH HIGH PRESSURE OVER THE REGION AND UPPER LEVEL RIDGE APPROACHING. HAVE CHANCE POPS FOR NORTH CENTRAL AND CENTRAL WI ON MONDAY NIGHT WITH SLIGHT CHANCE FOR THE REST OF THE AREA AS A COLD FRONT MAKES ITS WAY INTO THE REGION. NOT REALLY MUCH UPPER SUPPORT WITH IT SO MAYBE COULD HAVE LEFT IT OUT BUT MODELS INDICATED QPF...SO THERE IT IS. LOWERED TO SLIGHT CHANCE FOR THE ENTIRE AREA ON TUESDAY AND TUESDAY NIGHT DUE TO LOW FORECASTER CONFIDENCE IN THE LAST FEW PERIODS OF THE FORECAST...AND SURROUNDING SLIGHT CHANCE POPS. && .AVIATION...SKIES MAY CLR LATE TNGT. BUT WINDS...ESP AT THE TOP OF THE BOUNDARY LAYER SHOULD BE STRONGER THAN YDA....SO FG POTENTIAL IS LOWER. JUST WENT WITH MVFR FG FOR NOW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MARQUIS/JS/MG
Hazardous weather outlook, Jul 20, 3:51 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CDT TUE JUL 20 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 351 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND EVENING. THE PRIMARY RISK IS OF LARGE HAIL...BUT ISOLATED DAMAGING WIND GUSTS AND HEAVY RAIN ARE ALSO POSSIBLE. THE GREATEST RISK OF SEVERE STORMS IS BEFORE 900 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AND THURSDAY NIGHT ACROSS A SMALL PART OF CENTRAL WISCONSIN...MAINLY SOUTHWEST OF A LINE FROM MEDFORD TO OSHKOSH. DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL ARE THE MAIN RISK WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED FOR LATE THIS AFTERNOON AND EARLY THIS EVENING. LMZ521-522-541>543-212100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 351 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THE PRIMARY RISK IS OF LARGE HAIL...BUT ISOLATED STRONG WIND GUSTS AND HEAVY RAIN ARE ALSO POSSIBLE. THE GREATEST RISK OF SEVERE STORMS IS BEFORE 900 PM. PATCHY DENSE FOG IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. ALTHOUGH SEVERE STORMS WILL BE POSSIBLE SOMEWHERE IN THE GREAT LAKES REGION DURING THAT TIME FRAME...IT IS STILL UNCLEAR WHETHER THE RISK WILL INCLUDE THE AREA. IN EITHER CASE...THE STORMS LATE THIS WEEK WILL POSE A RISK OF ADDITIONAL HEAVY RAINFALL. PATCHY DENSE FOG IS LIKELY AT TIMES. JS/MG
In the hours before
Local storm report, Jul 20, 5:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG LITTLE CHICAGO 45.04N 89.84W
07/20/2010 MARATHON WI AMATEUR RADIO
INTERSECTION OF COUNTY ROAD A AND COUNTY ROAD O. GROVE OF
PINE TREES 12 INCH IN DIAMETER TREES BLOWN ONTO ROAD WITH
PARTS OF A GRAIN STORAGE UNIT.
&&
MARQUISSpecial weather statement, Jul 20, 5:14 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 514 PM CDT TUE JUL 20 2010 WIZ013-021-073-074-210015- NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 514 PM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS OVER NORTHERN MARINETTE COUNTY AND NORTHERN OCONTO COUNTY...THE STORMS WERE MOVING SOUTHEAST AROUND 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... CRIVITZ... MCALLISTER... HAYES... LENA... PESHTIGO... OCONTO... MARINETTE... PORTERFIELD... COLEMAN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MG
Local storm report, Jul 20, 5:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG WAUSAU 44.96N 89.63W
07/20/2010 MARATHON WI TRAINED SPOTTER
NORTHERN TECHNICAL COLLEGE IN WAUSAU A TRAINED SPOTTER
REPORTED 1-2 FT DIAMETER TREES DOWN.
0510 PM TSTM WND GST ROZELLVILLE 44.75N 90.01W
07/20/2010 E60 MPH MARATHON WI AMATEUR RADIO
A 60 MPH WIND GUST WAS REPORTED AT THE INTERSECTION OF
COUNTY C AND M FROM A HAM RADIO OPERATOR.
&&
MARQUISLocal storm report, Jul 20, 5:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG N WAUSAU 44.96N 89.63W
07/20/2010 MARATHON WI BROADCAST MEDIA
POWER OUT AND LARGE TREE DOWN ON THE 1200 BLOCK OF STARK
STREET NEAR THE OLD WAUSAU EAST HIGH SCHOOL.
&&
MARQUISLocal storm report, Jul 20, 5:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG GALLOWAY 44.71N 89.26W
07/20/2010 MARATHON WI TRAINED SPOTTER
LARGE, LIVE TREES DOWN. CTY II NEAR HWY 49.
&&
MARQUISLocal storm report, Jul 20, 5:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 1 S TILLEDA 44.80N 88.90W
07/20/2010 E1.75 INCH SHAWANO WI LAW ENFORCEMENT
ALONG HWY 29 AND OLD 29.
&&
MARQUISThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:13 PM CDT | Special Marine Warning | GRB | 65 min | |
| Jul 19, 7:14 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Oconto, Shawano and 1 more | 3 hr |
| Jul 20, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 60 min |
| Jul 20, 4:19 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 56 min |
| Jul 20, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano, Waupaca | 60 min |
| Jul 20, 5:16 PM CDT | Tornado Warning | GRB | Shawano | 29 min |
| Jul 20, 5:54 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 51 min |
| Jul 20, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 47 min |
| Jul 20, 6:45 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 17 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.